MathSciNet Relay Station
MathSciNet bibliographic data
MR2428003 (2010b:35252) 35K59 (35B50 35K15)
Lin, Yu-Chu; Tsai, Dong-Ho On a simple maximum principle technique applied to equations on the circle. J. Differential Equations 245 (2008), no. 2, 377–391.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement